# SDR CA050112007

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 7546911
- Condition: Separated
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE PERIODIC INSPECTION, DUCT WAS DISSASEMBLED AND TEMP PROBE SCREEN WAS FOUND TRAPPED IN DUCT CHECK VALVE,  HOLDING IT OPEN.  LOOSE SCREEN REMOVED.  VALVE INSPECTED AND FOUND SERVICEABLE.  UPSTREAM INVESTIGATION OF MOST LIKELY SOURCE SHOWS PART CORRECTLY INSTALLED.  SUSPECT PRIOR FAILURE AND SUBSEQUENT PART REPLACEMENT.  NO FURTHER ACTION TAKEN.
